American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] A. Pazy. Approximations of the identity operator by semigroups of linear operators . Proc. Amer. Math. Soc. 30 (1971) 147-150. MR 0287362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Minoru Hasegawa. On quasi-analytic vectors for dissipative operators . Proc. Amer. Math. Soc. 29 (1971) 81-84. MR 0275224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shmuel Kantorovitz. On the operational calculus for groups of operators . Proc. Amer. Math. Soc. 26 (1970) 603-608. MR 0271768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Z. Ditzian. Note on Hille's exponential formula . Proc. Amer. Math. Soc. 25 (1970) 351-352. MR 0256209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Neuberger. Analyticity and quasi-analyticity for one-parameter semigroups . Proc. Amer. Math. Soc. 25 (1970) 488-494. MR 0259661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tosio Kato. A characterization of holomorphic semigroups . Proc. Amer. Math. Soc. 25 (1970) 495-498. MR 0264456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. E. Nussbaum. Spectral representation of certain one-parametric families of symmetric operators in Hilbert space . Trans. Amer. Math. Soc. 152 (1970) 419-429. MR 0268719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joel L. Mermin. An exponential limit formula for nonlinear semigroups . Trans. Amer. Math. Soc. 150 (1970) 469-476. MR 0262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Ann Piech. A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property . Trans. Amer. Math. Soc. 150 (1970) 257-286. MR 0278116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James A. Deddens. On $n$-parameter discrete and continuous semigroups of operators . Trans. Amer. Math. Soc. 149 (1970) 379-390. MR 0259659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas G. Kurtz. A general theorem on the convergence of operator semigroups . Trans. Amer. Math. Soc. 148 (1970) 23-32. MR 0256210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. R. Dorroh. A class of nonlinear evolution equations in a Banach space . Trans. Amer. Math. Soc. 147 (1970) 65-74. MR 0253085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Sine. A note on rays at the identity operator . Proc. Amer. Math. Soc. 23 (1969) 546-547. MR 0247527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Ditzian. On Hille's first exponential formula . Proc. Amer. Math. Soc. 22 (1969) 351-355. MR 0244804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frode Terkelsen. On semigroups of operators in locally convex spaces . Proc. Amer. Math. Soc. 22 (1969) 340-343. MR 0248561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jerome A. Goldstein. Some remarks on infinitesimal generators of analytic semigroups . Proc. Amer. Math. Soc. 22 (1969) 91-93. MR 0243384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Isao Miyadera. Note on nonlinear contraction semigroups . Proc. Amer. Math. Soc. 21 (1969) 219-225. MR 0238123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward W. Packel. A semigroup analogue of Foguel's counterexample . Proc. Amer. Math. Soc. 21 (1969) 240-244. MR 0238124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Waelbroeck. Differentiability of H\"older-continuous semigroups . Proc. Amer. Math. Soc. 21 (1969) 451-454. MR 0240675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dorothy Rutledge. A generator for a semigroup of nonlinear transformations . Proc. Amer. Math. Soc. 20 (1969) 491-498. MR 0239464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James A. Deddens. On extending semigroups of contractions . Trans. Amer. Math. Soc. 145 (1969) 233-239. MR 0251583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. Wils. On semigroups near the identity . Proc. Amer. Math. Soc. 21 (1969) 762-763. MR 0239468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerome A. Goldstein. Abstract evolution equations . Trans. Amer. Math. Soc. 141 (1969) 159-185. MR 0247524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Matthew Hackman. The abstract time-dependent Cauchy problem . Trans. Amer. Math. Soc. 133 (1968) 1-50. MR 0250115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shmuel Kantorovitz. The $C\sp{k}$-classification of certain operators in $L\sb{p}$ . Trans. Amer. Math. Soc. 132 (1968) 323-333. MR 0226443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Z. Ditzian and M. Nadkarni. On the problem of evanescent processes . Proc. Amer. Math. Soc. 18 (1967) 668-676. MR 0218928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin H. Schultz. A generalization of the Lax equivalence theorem . Proc. Amer. Math. Soc. 17 (1966) 1034-1035. MR 0198262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Singbal-Vedak. A note on semigroups of operators on a locally convex space . Proc. Amer. Math. Soc. 16 (1965) 696-702. MR 0182888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David M. Topping. Vector lattices of self-adjoint operators . Trans. Amer. Math. Soc. 115 (1965) 14-30. MR 0206736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Olubummo. A note on perturbation theory for semi-groups of operators . Proc. Amer. Math. Soc. 15 (1964) 818-822. MR 0169065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2